English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56088/90157 (62%)
Visitors : 11546633      Online Users : 75
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/64889

    Title: On a Mixed-Type Randomized Rule for Selecting Superior Binomial Models
    Authors: Huang, Wen-tao;Saleh, A. K. Md. Ehsanes
    Contributors: 淡江大學經營決策學系
    Keywords: Binomial models;Randomized selection rules;Mixed-type selection rules;Preliminary tests
    Date: 1987-01
    Issue Date: 2011-10-20 16:07:53 (UTC+8)
    Publisher: WILEY-VCH Verlag GmbH & Co. KGaA
    Relation: Biometrical journal 29(7), pp.857-863
    DOI: 10.1002/bimj.4710290716
    Appears in Collections:[Department of Management Sciences] Journal Article

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback